How much are you taking a day ?
10 to 15 a day 50 mg each
Hey I here you are supposed to taper but I could never do it. I'm still early in but it has been hard but getting better let me know if I can help I CT'd about 16 a day 12 days ago.
I've been through WDs for Tram and Vics; I must say, and sorry to say it, Trams was VERY, very hard.
But, once I got off them, I knew never to go near them. I'm going through Vic WDs right now...
In about 3-4 days, you actually start feeling better. I've been there and done that, there is a light at the end of the tunnel. I dont know much about Subox or other meds to help you ween off, but if you can't handle the WDs, maybe you should try that route as opposed to CT?
How about tapering down? That seems to work for a lot of people.
My husbands crazy doctor has him on tramadol. He is sinking into a deep depression, his blood work always comes up high in the liver count, he has had triple by pass surgery (which brings on depression) he is a recovering alcoholic (saved by the Grace of God) takes all kinds of meds but this tramadol thing is terrible. Has alot of other health issues. I just don't know how to handle him anymore. He says continualy no one loves him, everyone is kicking him when he is down, doesn't like our chruch (50 people showed up at his surprise bd party last month) and so forth....driving me friggin crazy....(well maybe I was a little crazy to beging with lol) but seriously I'm calling his doctor tom. and telling him what's going on. I know he is in constant pain but dang, there has to be something better than this. Darn that felt good venting lol thanks I needed that...and to boot the doctor thinks it's non narcotic and has no side effects what the heck is he thinking?????
it is a very scary drug... I have been on it for 4 years due to female problems and just had surgery a week ago tomorrow to get all that stuff out =) I told my doctor i didnt want to take it after coming here and reading about it , I only take what i am supposed to but its still very harmfull to come off of . I am tapering over the next few months because my doctor said that would be safe, Only droping two pills a month. I have felt fine till now and cant wait for it to be over with, Tapering is a good route to take most find it very hard to Cold turkey off Tramadol but if you cant do those Suboxone is also good to look into. Good luck you can do this
What is Suboxone? well so far I tried the weening them off slowly and it has been really hard I'm completely out of meds now and I have the chills and those insane cold and hot flashes, but for the headache that comes with the WD I take Naproxen 500mg...is that addicted too? oh ****!
well i'm here with my body about to explode yuck and all these bad symptoms ...I trult hate it, pass the word out "TELL WHOEVER U KNOW THAT TRAMADOL IS THE WORST THING EVER!!!
Normally doctors will not prescribe sub for tramadol WD. You would have to find a doctor that was really knowledgeable in addiction. Do you have anyone there to help you out CTing off of this is very dangerous how many were you taking the last few days?
For chronic pain try cherry juice extract. I know this sounds silly. I have chronic pain in my neck and my knee. I was amazed myself. My wife is an RN and received the information via a journal that she subscribes to. Trust me, my neck HURT every day, and I do mean HURT. I started taking 1 - 2 table spoons of cherry juice extract and within a week or so, I noticed a dramatic change. You can buy it at Wal-Mart in the produce section. Just give it a try and make sure you try it for at least a week or two.
Again, I was amazed myself.
I agree with everyone else. I'm having the same problem you have right now, gettin off the trams. I got sober in 04 and this year I had a herinated disc and told the dr. about my past and said these were safe, so I trusted him, well 6 months later I'm sick off em, I notice things from my past creepin back into my mind, like just take 3 it will be better. I got my last script of 90 today and starting a taper. I went two days without and its just as bad if not worse than when I got off OC's and morphine. I'm not risking the cold turkey b/c of the seziure risk considering I have to work and go to school full time! I'll be prayin for ya!
afraid of what I am seeing in my spouse. Says its not a problem but however 50 pills in 30 day period gone for the last 6 months and no injuries. Happy when he takes them and crazy when he is out of them. No sex drive. Really afraid of what is to come and where to begin with this thing. Just really prayerful at this time.